|HIV meds and osteoarthritis
Mar 29, 2012
I am HIV negative and have suffered for many years from osteoarthritis. recently I took PEP medicines for 4 days after I had sex with a person who also was cleared of HIV. I had been experiencing chronic back pain for 10 weeks prior to taking the PEP meds. A day after commencing the meds and for the following 4 days my osteoarthritis pain virtually disappeared and reappeared after ceasing the meds. I took Tenofovir Emtricibine and lepinavir/ritonavir. What do you thing about that?
| Response from Dr. Young
Hello and thanks for posting.
Curious observation, though the nPEP medications that you took aren't reported to have (nor in my personal experience) any effect on arthritis symptoms.
Thanks for sharing. Has anyone else had similar effects of HIV medications?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Can Men Get Genital Warts Around Their Anus?
- Can You Have Kids If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.